On DeJong and Whiteman's Bayesian inference for the unit root model
Year of publication: |
1991
|
---|---|
Authors: | Sowell, Fallaw |
Other Persons: | DeJong, David Neil (contributor) ; Whiteman, Charles H. (contributor) |
Published in: |
Journal of monetary economics. - Amsterdam : Elsevier, ISSN 0304-3932, ZDB-ID 191155-7. - Vol. 28.1991, 2, p. 255-263
|
Subject: | Statistische Methodenlehre | Statistical theory | Theorie | Theory |
-
Probabilistic constrained optimization : methodology and applications
Uryasev, Stan, (2000)
-
Bamberg, Günter, (2001)
-
Predictive tests for structural change with unknown breakpoint
Ghysels, Eric, (1995)
- More ...
-
A Bayesian approach to dynamic macroeconomics
DeJong, David Neil, (2000)
-
Keynesian impulses versus Solow residuals : identifying sources of business cycle fluctuations
DeJong, David Neil, (2000)
-
DeJong, David Neil, (1994)
- More ...